# SDR UIEA2018101702278

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,730 hours, 16,559 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE LIGHT EXTINGUISHED WITH ENGINES NOT RUNNING. PERFORMED 5 MIN IDLE RUN ON LT ENG IDG PER 24-11-00-715-005 & 71-00-00/201. IDG DRIVE LIGHT OPERATES NORMAL AT THIS TIME.
